MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø44 MULTI-HOLE T

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø44 MULTI-HOLE T
Model Number 01.32.144MHT
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after the primary, during postoperative follow-up, the patient presented with pain, and loosening of the acetabular cup was detected.
 
Additional Manufacturer Narrative
Batch review performed on 19 january 2026.Cup: mpact 01.32.144mht acetabular shell d 44 multi-hole t (k230011) lot 2418538: (b)(4) items manufactured and released on 16-dec-2024.Expiration date: 28-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation.A few weeks after primary cementless tha, the female patient suffers acetabular mobilization and needs replacing the cup.The patient is small and her pelvis rather shalow, which may have made difficult achieving a good press-fit of the cup, that seems to be not touching the bone at the superior edge.In these conditions, during rehabilitation, an excessive stress may have triggered early mobilization, in spite of the screw that was implanted to support stability.No reason to suspect that a defective device originated this adverse event.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.In this case, the patient¿s small build and the shallow depth of the pelvis may have made it difficult to achieve a good press-fit of the cup; there appears to be not touching the bone at the superior edge, which, combined with excessive stress during rehabilitation, may have led to early mobilization despite the use of a stabilizing screw.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
ACETABULAR SHELL Ø44 MULTI-HOLE T
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24276569
Report Number3005180920-2026-00079
Device Sequence Number8569401
Product Code LPH
UDI-Device Identifier07630345798664
UDI-Public07630345798664
Combination Product (Y/N)N
PMA/510(K) Number
K230011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.144MHT
Device Lot Number2418538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceAsian